Article (Scientific journals)
Splitting theorem for Z_2^n-supermanifolds
Covolo, Tiffany; Grabowski, Janusz; PONCIN, Norbert
2016In Journal of Geometry and Physics, 110, p. 393-401
Peer Reviewed verified by ORBi
 

Files


Full Text
Z2n-Batchelor-final.pdf
Author postprint (343.75 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Covolo, Tiffany
Grabowski, Janusz
PONCIN, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Splitting theorem for Z_2^n-supermanifolds
Publication date :
17 September 2016
Journal title :
Journal of Geometry and Physics
ISSN :
0393-0440
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
110
Pages :
393-401
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 11 February 2016

Statistics


Number of views
125 (28 by Unilu)
Number of downloads
117 (13 by Unilu)

Scopus citations®
 
22
Scopus citations®
without self-citations
13
OpenCitations
 
16
WoS citations
 
21

Bibliography


Similar publications



Contact ORBilu